# SDR DALA2015121807670

- Difficulty date: December 7, 2015
- Submitted: December 18, 2015
- Operation: Air carrier
- Aircraft: N6714Q
- Make and model: Boeing 757232
- Aircraft serial: 30485
- Aircraft time: 51,506 hours, 18,618 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 395-418
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON LT SIDE FUSELAGE OUTBD OF F/C EXT SERVICE PANEL. FOUND.  LOCATED AT SEC 41, BS 395-418, STRINGERS S23- S24 LT SIDE. INSPECTED AND FOUND TO BE WITHIN LIMITS OF SRM 53-00-01 FIG 101.  BUT A/Y RATIO WAS LES THAN 30... REQ VIS INSP EVERY300 FLT CYCLES. PERMANENT REPAIR IS MADE AT OR BEFORE NEXT C CHECK NOT TO  EXCEED 24 MONTHS. OK FOR SERVICE. ADDED STATEMENT: LOGPAGE 2167253 & NRC 100-93 CREATED TO ACCOMPLISH REQUIRED REPETITIVE INSPECTIONS FOR THE INSTALLED DOUBLER.  CLOSED LOG AND REMOVED MONITOR INSPECTION IAW PERM REPAIR INSTALLED AND TRACKING INSPECTION ON LP 2167253.
